# SDR AALA202208191112

- Difficulty date: July 28, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 61,627 hours, 35,907 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT SIDE OVER WING EXIT SLIDE IS SHOWING, NOT ARMED UPON ENGINE SHUTDOWN. **SUPPLEMENTAL REPORT FOR AALA202207291112: MAINTENANCE REMOVED AND RE-INSTALLED DOOR HANDLE COVER PER AMM 52-71-00. LIGHT CANCELLED NO LONGER ON ECAM. ** (CLOSED)
